MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 415CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 415CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-F415
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Company representative reported unknown side "this sizer just ruptured in a case." the device was not implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: underweight and an opening on anterior.A microscopic analysis was performed which identified: three striated openings on anterior.Based on the device analysis the final assessment is: three striated openings on anterior assessed as surgical damage.
 
Event or Problem Description
Company representative reported "this sizer just ruptured in a case".The device was not implanted.

Brand Name
NATRELLE INSPIRA FULLPROF 415CC SIZER US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14522230
Report Number9617229-2022-08786
Device Sequence Number6531169
Product Code MRD
UDI-Device Identifier10888628009332
UDI-Public10888628009332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Catalogue NumberMSZ-F415
Device Lot Number3525729
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale